# SDR SWIA202158571

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-693 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON FLOOR SEAT TRACK RBL9 BETWEEN FS 661.00+46 Â€“ 693.00. AREAS MARKED.     (C-CHECK RO 5/25/2021)    SEAT TRACK FOUND TO BE OUT OF LIMITS DUE TWO TYPES OF DAMAGE WITHIN SAME CROSS SECTION AREA REF CRJ900 SRM 53-31-49-101-001-A02. RIECEVED NEW RBL9 FLOOR SEAT TRACK P/N BA690-30000-5980. INSTALLED NEW TRACK P/N BA690-30000-5980 CRJ900 AMM 53-00-49-400-801-A07
